Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 61, NWS Amarillo, TX

June 12, 20104 counties in Texas

NWS Amarillo, TX issued this tornado warning at Jun 12, 2010, 6:44 PM CDT for 4 counties in Texas. It was in force for 61 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2010, 6:44 PM CDT (23:44 UTC)
Expired
Jun 12, 2010, 7:45 PM CDT
In force
61 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Dallam County, TX, Hartley County, TX, Moore County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 97 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:45 PM CDTHAIL 1.2510 Wsw Dumas, TX
Jun 12, 6:55 PM CDTHAIL 1.257 W Dumas, TXSTRONG OUTFLOW WINDS AND QUARTER TO HALF DOLLAR SIZE HAIL ALONG HWY 87
Jun 12, 7:03 PM CDTHAIL 1.256 W Dumas, TX
Jun 12, 7:17 PM CDTTSTM WND GST 601 S Dumas, TX
Jun 12, 7:18 PM CDTTSTM WND DMGDumas, TX3 MOBILE HOMES BLOWN OFF FOUNDATION INTO ROAD AT 1600 BLOCK OF BINKLEY
Jun 12, 7:20 PM CDTTSTM WND GST 65Dumas, TX
Jun 12, 7:20 PM CDTHAIL 1.75Dumas, TX
Jun 12, 7:21 PM CDTHAIL 1Dumas, TX
Jun 12, 7:26 PM CDTTSTM WND GST 66Dumas, TX
Jun 12, 7:26 PM CDTHAIL 1Dumas, TX
Jun 12, 7:30 PM CDTHAIL 1.75Dumas, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:41 PM CDTTornado WatchSPC7 hr
Jun 12, 3:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1486 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1486 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

653 
WFUS54 KAMA 122344
TORAMA
TXC111-205-341-421-130045-
/O.NEW.KAMA.TO.W.0061.100612T2344Z-100613T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHEASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS.
  SOUTHEASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 745 PM CDT

* AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED 13 MILES WEST OF
  DUMAS...MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SUNRAY...DUMAS
  AND CACTUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3649 10164 3590 10163 3565 10214 3592 10243
TIME...MOT...LOC 2344Z 224DEG 32KT 3585 10217

$$

LG
3 follow-up statements
174 
WWUS54 KAMA 130001
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
701 PM CDT SAT JUN 12 2010

TXC111-205-130011-
/O.CAN.KAMA.TO.W.0061.000000T0000Z-100613T0045Z/
DALLAM TX-HARTLEY TX-
701 PM CDT SAT JUN 12 2010

...THE TORNADO WARNING FOR NORTHEASTERN HARTLEY AND EXTREME
SOUTHEASTERN DALLAM COUNTIES IS CANCELLED...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE TORNADO WARNING HAD MOVED EAST OF THE 
AREA. THEREFORE THE TORNADO WARNING IS CANCELLED.

LAT...LON 3611 10217 3649 10164 3590 10163 3565 10214
TIME...MOT...LOC 0001Z 239DEG 23KT 3589 10207

$$

TXC341-421-130045-
/O.CON.KAMA.TO.W.0061.000000T0000Z-100613T0045Z/
SHERMAN TX-MOORE TX-
701 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN MOORE AND SOUTHEASTERN SHERMAN COUNTIES...

AT 700 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES WEST OF DUMAS...
MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...DUMAS...CACTUS AND
SUNRAY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3611 10217 3649 10164 3590 10163 3565 10214
TIME...MOT...LOC 0001Z 239DEG 23KT 3589 10207

$$

LG
916 
WWUS54 KAMA 130017
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
717 PM CDT SAT JUN 12 2010

TXC341-421-130045-
/O.CON.KAMA.TO.W.0061.000000T0000Z-100613T0045Z/
SHERMAN TX-MOORE TX-
717 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR MOORE AND
SOUTHERN SHERMAN COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTH OF DUMAS...
MOVING EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...CENTRAL MOORE
COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3615 10211 3616 10210 3623 10164 3590 10163
      3565 10214
TIME...MOT...LOC 0017Z 264DEG 17KT 3578 10193

$$

LG
312 
WWUS54 KAMA 130032
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
732 PM CDT SAT JUN 12 2010

TXC421-130042-
/O.CAN.KAMA.TO.W.0061.000000T0000Z-100613T0045Z/
SHERMAN TX-
732 PM CDT SAT JUN 12 2010

...THE TORNADO WARNING FOR SOUTHERN SHERMAN COUNTY IS CANCELLED...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE TORNADO WARNING HAD MOVED OUT OF THE 
WARNED AREA. THEREFORE THE TORNADO WARNING IS CANCELLED.

LAT...LON 3568 10211 3605 10212 3605 10163 3590 10163
TIME...MOT...LOC 0032Z 252DEG 27KT 3585 10179

$$

TXC341-130045-
/O.CON.KAMA.TO.W.0061.000000T0000Z-100613T0045Z/
MOORE TX-
732 PM CDT SAT JUN 12 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR MOORE
COUNTY...

AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES EAST OF DUMAS...
MOVING EAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...CENTRAL MOORE COUNTY
AND EAST CENTRAL MOORE COUNTY.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3568 10211 3605 10212 3605 10163 3590 10163
TIME...MOT...LOC 0032Z 252DEG 27KT 3585 10179

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 3:17 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 12, 3:17 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
317 PM CDT SAT JUN 12 2010

.DISCUSSION...
SHORT DISCUSSION TODAY GIVEN ONGOING CONVECTION. OBVIOUSLY SEVERE
POTENTIAL EXISTS ACROSS THE PANHANDLES TODAY ALONG WITH THE THREAT
FOR ISOLD TORNADOES. MOST FAVORED AREA ALONG STATIONARY FRONT WHICH
WILL SLOWLY LIFT NORTH AS A WARM FRONT THIS EVENING. ALSO EXPECTING A
HEAVY RAIN THREAT AS PW VALUES SHOULD INCREASE ABOVE 1.5 INCHES
ACROSS MUCH OF THE CWA.

MORE SHOWERS AND THUNDERSTORMS AGAIN EXPECTED TOMORROW AS THE WARM
FRONT SURGES BACK SOUTH AS A COLD FRONT. GIVE HOW POORLY THE GFS HAS
HANDLED RECENT COLD FRONTS...DECIDED TO TREND CLOSE TO THE NAM
SOLUTION WHICH BRING THE FRONT INTO THE SOUTHERN TEXAS PANHANDLE BY
THE AFTERNOON. SO COOLED OFF TEMPS ACROSS MUCH OF THE CWA...AND
INCREASED POPS. ONCE AGAIN...THE HEAVY RAIN THREAT EXISTS THROUGH
MONDAY. A STRONGER FRONT WILL PUSH SOUTH ACROSS THE ENTIRE CWA BY
EARLY MONDAY MORNING. SO WENT EVEN COOLER ON MONDAY AND KEPT POPS IN
THE HIGH END CHANCE RANGE IN EFFECT.

KEPT MENTION OF POPS THROUGH TUESDAY BUT THEN CONTINUED THE ONGOING
SUB MENTIONABLE POP FORECAST THROUGH THE END OF THE WEEK AS WEAK
RIDGING DEVELOPS. CAN NOT COMPLETELY RULE OUT STORMS DURING THIS
PERIOD...BUT DID NOT HAVE ENOUGH CONFIDENCE ON A SPECIFIC TIME TO
INSERT PRECIP.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS EXPECTED THROUGH THE EARLY PART OF NEXT
WEEK. MOIST AIR IN PLACE ALONG WITH COOLER CONDITIONS BEHIND A COLD
FRONT SHOULD KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                64  83  58  76  57 /  50  30  40  30  40
BEAVER OK                  66  83  59  77  58 /  60  40  50  30  30
BOISE CITY OK              57  76  55  74  56 /  50  40  40  20  20
BORGER TX                  67  82  58  77  60 /  50  30  50  30  40
BOYS RANCH TX              62  80  60  76  58 /  50  30  40  30  30
CANYON TX                  64  86  59  76  57 /  50  30  40  30  40
CLARENDON TX               69  90  66  78  62 /  40  30  40  30  50
DALHART TX                 58  78  58  74  55 /  50  40  50  20  20
GUYMON OK                  60  77  57  75  57 /  60  40  50  30  30
HEREFORD TX                64  86  58  78  57 /  50  30  40  30  30
LIPSCOMB TX                70  90  64  79  58 /  50  40  50  30  50
PAMPA TX                   68  85  57  76  59 /  50  30  40  30  50
SHAMROCK TX                71  93  69  81  63 /  40  30  40  30  50
WELLINGTON TX              72  95  71  86  66 /  40  30  40  30  50

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

21/14
Hazardous weather outlook, Jun 12, 3:45 PM CDT, 2 hours 59 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT SAT JUN 12 2010

OKZ001>003-TXZ001>020-131100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
345 PM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR THE CENTRAL AND
NORTHEASTERN TEXAS PANHANDLE AND THE EASTERN OKLAHOMA PANHANDLE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE
WESTERN OKLAHOMA AND TEXAS PANHANDLES.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THAT
DEVELOP MAY BE SEVERE ESPECIALLY DURING THE LATE AFTERNOON AND
EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...
HEAVY RAIN WILL BE POSSIBLE ESPECIALLY DURING THE EVENING AND
OVERNIGHT HOURS LEADING TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION SUNDAY
THROUGH TUESDAY. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER
ACTIVATION MAY ALSO BE NEEDED TOMORROW AND MONDAY.

WYNNE

In the hours before

Special weather statement, Jun 12, 6:02 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
602 PM CDT SAT JUN 12 2010

TXZ006-007-122345-
HARTLEY TX-MOORE TX-
602 PM CDT SAT JUN 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR MOORE AND HARTLEY
COUNTIES.

AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CHANNING...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE
WITH THIS STORM.

JOHNSON
Local storm report, Jun 12, 6:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             6 NNW BOYD              36.78N 100.86W
06/12/2010  M1.00 INCH       BEAVER             OK   EMERGENCY MNGR

&&

EVENT NUMBER AMA1000642

JOHNSON
Local storm report, Jun 12, 6:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             5 E HARTLEY             35.89N 102.31W
06/12/2010  E1.00 INCH       HARTLEY            TX   PUBLIC

&&

EVENT NUMBER AMA1000643

SMB
Local storm report, Jun 12, 6:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
639 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             5 E HARTLEY             35.89N 102.31W
06/12/2010  E1.25 INCH       HARTLEY            TX   PUBLIC

&&

EVENT NUMBER AMA1000644

SMB
Local storm report, Jun 12, 6:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
640 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND GST     SPEARMAN                36.20N 101.19W
06/12/2010  E60 MPH          HANSFORD           TX   BROADCAST MEDIA

            PENNY SIZE HAIL IN ADDITION TO THE 60 MPH WINDS

&&

EVENT NUMBER AMA1000645

JOHNSON
Local storm report, Jun 12, 6:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             SPEARMAN                36.20N 101.19W
06/12/2010  E0.75 INCH       HANSFORD           TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1000646

JOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:34 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson56 min
Jun 12, 2:41 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman64 min
Jun 12, 3:05 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman85 min
Jun 12, 3:14 PM CDTTornado WarningAMAHansford, Hutchinson, Moore, Sherman61 min
Jun 12, 4:25 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Sherman95 min
Jun 12, 5:48 PM CDTAreal Flood AdvisoryAMAHansford, Hutchinson3 hr
Jun 12, 5:55 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Lipscomb, Moore, Ochiltree, Roberts and 1 more95 min
Jun 12, 6:16 PM CDTSevere Thunderstorm WarningAMADallam, Hansford, Hartley, Moore, Sherman89 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.